# SDR YENA2025073100789

- Difficulty date: July 30, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N705JB
- Make and model: Airbus A320-232
- Aircraft serial: 03416
- Aircraft time: 63,400 hours, 22,681 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE SKIN HAS CORROSION AT LAV VENT FR69-70 STR 32R-31R.  RESOLVED ON W/O: 1428515 TASKCARD: NR-00002. REF HAECO WO 440633 NR 40009.  PERFORMED REPAIR IAW SRM 53-41-11-300-004. TO BE REINSPECTED AT 60000FC FROM ACFT FIRST FLIGHT PER SRI 53-41-11-205-134 TABLE 5. WORK PERFORMED AT LAV VENT FR 69-70. WORK ACCOMPLISHED  FUR-A320-53-02483.
